Alert archive / California / Wind Advisories in 2019
Wind Advisory 21, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Mar 18, 2019, 7:53 PM PDT. It took effect at Mar 19, 2019, 2:00 PM PDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Mar 18, 2019, 7:53 PM PDT (02:53 UTC)
- In effect from
- Mar 19, 2019, 2:00 PM PDT
- Expired
- Mar 20, 2019, 1:00 AM PDT
- In force
- 11 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted.
568 WWUS76 KHNX 190253 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 753 PM PDT Mon Mar 18 2019 CAZ095-191100- /O.NEW.KHNX.WI.Y.0021.190319T2100Z-190320T0800Z/ Kern County Mountains- Including the cities of Tehachapi and Lake Isabella 753 PM PDT Mon Mar 18 2019 ...A WIND ADVISORY IS IN EFFECT FROM 2 PM PDT TUESDAY UNTIL 1 AM PDT WEDNESDAY... The National Weather Service in Hanford has issued a Wind Advisory, which is in effect from 2 PM PDT Tuesday until 1 AM PDT Wednesday. * WINDS...Sustained southeast to south 25 to 35 mph, with gusts near 50 mph. * TIMING...From 2 PM PDT Tuesday until 1 AM PDT Wednesday. * IMPACTS...The strongest winds are expected along the I-5 corridor through the Grapevine, especially towards Grapevine and Wheeler Ridge. Gusty winds may blow down tree limbs and power lines, resulting in a few power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 45 to 57 mph are expected. Wind gusts this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ BS
5 follow-up statements
115 WWUS76 KHNX 190857 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 157 AM PDT Tue Mar 19 2019 CAZ089-091-191700- /O.EXB.KHNX.WI.Y.0021.190320T0000Z-190320T0700Z/ West Central San Joaquin Valley-Southwestern San Joaquin Valley- Including the cities of Los Banos, Coalinga, Mendota, Hanford, Lemoore, Avenal, and Corcoran 157 AM PDT Tue Mar 19 2019 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT PDT TONIGHT... The National Weather Service in Hanford has issued a Wind Advisory, which is in effect from 5 PM this afternoon to midnight PDT tonight. * WINDS...Southwest 15 to 25 mph with gusts up to 50 mph through passes. * TIMING...From 5 PM PDT this afternoon until midnight. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ095-191700- /O.CON.KHNX.WI.Y.0021.190319T2100Z-190320T0800Z/ Kern County Mountains- Including the cities of Tehachapi and Lake Isabella 157 AM PDT Tue Mar 19 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 AM PDT WEDNESDAY... * WINDS...South to southeast 20 to 30 mph with gusts up to 50 mph possible through the Grapevine. * TIMING...From 2 PM PDT Tuesday until 1 AM PDT Wednesday. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 45 to 57 mph are expected. Wind gusts this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Dudley
088 WWUS76 KHNX 191640 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 940 AM PDT Tue Mar 19 2019 CAZ095-200100- /O.CON.KHNX.WI.Y.0021.190319T2100Z-190320T0800Z/ Kern County Mountains- Including the cities of Tehachapi and Lake Isabella 940 AM PDT Tue Mar 19 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 AM PDT WEDNESDAY... * WINDS...South 20 to 30 mph with gusts up to 50 mph. * TIMING...From 2 PM PDT Tuesday until 1 AM PDT Wednesday. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 45 to 57 mph are expected. Wind gusts this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ089-091-200100- /O.CON.KHNX.WI.Y.0021.190320T0000Z-190320T0700Z/ West Central San Joaquin Valley-Southwestern San Joaquin Valley- Including the cities of Los Banos, Coalinga, Mendota, Hanford, Lemoore, Avenal, and Corcoran 940 AM PDT Tue Mar 19 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT PDT TONIGHT... * WINDS...Southwest 15 to 25 mph with gusts up to 50 mph. * TIMING...From 5 PM PDT this afternoon until midnight. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Molina
047 WWUS76 KHNX 200055 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 555 PM PDT Tue Mar 19 2019 CAZ089-091-200700- /O.CON.KHNX.WI.Y.0021.000000T0000Z-190320T0700Z/ West Central San Joaquin Valley-Southwestern San Joaquin Valley- Including the cities of Los Banos, Coalinga, Mendota, Hanford, Lemoore, Avenal, and Corcoran 555 PM PDT Tue Mar 19 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WINDS...Southwest 15 to 25 mph with gusts up to 50 mph. * TIMING...This evening. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ095-200800- /O.CON.KHNX.WI.Y.0021.000000T0000Z-190320T0800Z/ Kern County Mountains- Including the cities of Tehachapi and Lake Isabella 555 PM PDT Tue Mar 19 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT WEDNESDAY... * WINDS...South 20 to 30 mph with gusts up to 50 mph. * TIMING...During the early part of tonight. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 45 to 57 mph are expected. Wind gusts this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
075 WWUS76 KHNX 200653 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 1153 PM PDT Tue Mar 19 2019 CAZ089-091-200800- /O.EXP.KHNX.WI.Y.0021.000000T0000Z-190320T0700Z/ West Central San Joaquin Valley-Southwestern San Joaquin Valley- Including the cities of Los Banos, Coalinga, Mendota, Hanford, Lemoore, Avenal, and Corcoran 1153 PM PDT Tue Mar 19 2019 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT PDT TONIGHT... Winds have diminshed over the area. $$ CAZ095-200800- /O.CON.KHNX.WI.Y.0021.000000T0000Z-190320T0800Z/ Kern County Mountains- Including the cities of Tehachapi and Lake Isabella 1153 PM PDT Tue Mar 19 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT WEDNESDAY... * WINDS...South 20 to 30 mph with gusts up to 50 mph. * TIMING...During the early part of tonight. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 45 to 57 mph are expected. Wind gusts this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Dudley
538 WWUS76 KHNX 200745 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 1245 AM PDT Wed Mar 20 2019 CAZ095-200845- /O.EXP.KHNX.WI.Y.0021.000000T0000Z-190320T0800Z/ Kern County Mountains- Including the cities of Tehachapi and Lake Isabella 1245 AM PDT Wed Mar 20 2019 ...WIND ADVISORY WILL EXPIRE AT 1 AM PDT EARLY THIS MORNING... Winds have diminished over the region. $$ Dudley
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Mar 18, 2:33 PM PDT, 5 hours 20 minutes earlier.
Area forecast discussion, Mar 18, 2:33 PM PDT, 5 hours 20 minutes before
Area Forecast Discussion National Weather Service San Joaquin Valley - Hanford CA 233 PM PDT Mon Mar 18 2019 .SYNOPSIS... Dry weather and above normal temperatures will continue into Tuesday under the influence of high pressure. By Tuesday night, a storm system will begin to impact Central California, bringing valley rain and mountain snow through Thursday morning. Another disturbance may impact the district by Saturday. && .DISCUSSION... Meridional Ridge pattern over the western third of the US is allowing for a nice warmup across the region today. Temperatures are running 5 to 10 degrees above normal today for the forecast high temps. Increasing clouds during the day with showers possible tomorrow afternoon in the Sierra as a weather maker will move inland tomorrow night from the Pacific. Temperatures will cool down and it could get a bit breezy tomorrow afternoon in advance of the front.We are not expecting significant precip with this system across the CENCAL region. The system will stall out off the coast late Wednesday. This will keep the pattern unsettled into Thursday with continued chances of precip across the region. Afternoon thunderstorms are also possible Wednesday afternoon and evening. Unsettled conditions are expected on Thursday with clouds and showers possible. Showers are not expected to be heavy. The upper level low system will be east of the region by Thursday afternoon and we are expecting some clearing Thursday night and into early Friday morning. Another fast moving weather maker will move into the area by Friday afternoon as showers will spread across the Sierra, but the precip will be slow to get into the Valley. The latest runs of the GFS and ECM are scaling back this system and its associated precip fields. It appears we will see a brief period of valley rain and mountain snow Friday night into early Saturday afternoon. We will see a break Saturday night and on Sunday with dry conditions and seasonable temperatures. Another weather maker will approach the region early Monday with clouds and precip moving in during the day on Monday and continuing into Monday evening. && .AVIATION... VFR conditions will prevail across the Central California Interior for at least the next 24 hours. && .AIR QUALITY ISSUES... None. && .CERTAINTY... The level of certainty for days 1 and 2 is high. The level of certainty for days 3 through 7 is medium. Certainty levels include low...medium...and high. Please visit www.weather.gov/hnx/certainty.html for additional information an/or to provide feedback. && .HNX Watches/Warnings/Advisories... NONE. && public...JDB avn/fw...JDB synopsis...JDB weather.gov/hanford
Nearby
Wind Advisories in California, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.